Advances in Theoretical and Mathematical Physics

Topological T-duality and T-folds

Peter Bouwknegt and Ashwin S. Pande

Full-text: Open access

Article information

Source
Adv. Theor. Math. Phys., Volume 13, Number 5 (2009), 1519-1539.

Dates
First available in Project Euclid: 17 August 2010

Permanent link to this document
https://projecteuclid.org/euclid.atmp/1282054100

Mathematical Reviews number (MathSciNet)
MR2672468

Zentralblatt MATH identifier
1200.81121

Citation

Bouwknegt, Peter; Pande, Ashwin S. Topological T-duality and T-folds. Adv. Theor. Math. Phys. 13 (2009), no. 5, 1519--1539. https://projecteuclid.org/euclid.atmp/1282054100


Export citation